# SDR AALA202312141154

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 39,567 hours, 16,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED LAMP FOR LEFT HAND AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04.
